# SDR CALA2024102400915

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 74,215 hours, 27,549 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ROTTEN SMELL COMING FROM AC SYSTEM AFTER ENGINE START. DISS IPATED 5 MIN LATER.  SMELL CORRELATED TO THE "GYM, SMELLY SOCKS, CHEESE", PERFORMED FIM 21-00 TASK 806, PERFORMED STEPS A AND C WITH ENGINES RUN. COULD NOT DUPLICATE THE SMELL, INTERMITTENT FAULT PER STEP C(13) ADD EMP: U177194
